# SDR SWIA201025066

- Difficulty date: October 22, 2010
- Submitted: October 27, 2010
- Operation: Air carrier
- Aircraft: N956SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7825
- Aircraft time: 19,706 hours, 16,625 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FORWARD EXTERIOR EMERGENCY LIGHT INOPERATIVE.  (FLT 6593)  RELAMPED EMERGENCY LIGHT.
